alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ARAWOMO, P. O. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Ogunbanjo, A. M. and Arawomo, P. O. Oscillation of solutions to a generalized forced nonlinear conformable fractional differential equation. Proyecciones (Antofagasta), Aug 2019, vol.38, no.3, p.429-445. ISSN 0716-0917
    · abstract in english    · text in english

   2 / 2
to print
 Ademola, A. T., Arawomo, P. O. and Idowu, A. S. Stability, Boundedness and periodic solutions to certain second order delay differential equations. Proyecciones (Antofagasta), June 2017, vol.36, no.2, p.257-282. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information